Advanced search

On near hexagons and spreads of generalized quadrangles.

Bart De Bruyn (UGent)
Author
Organization

Citation

Please use this url to cite or link to this publication:

Chicago
De Bruyn, Bart. 2000. “On Near Hexagons and Spreads of Generalized Quadrangles.” Journal of Algebraic Combinatorics 11 (3): 211–226.
APA
De Bruyn, B. (2000). On near hexagons and spreads of generalized quadrangles. JOURNAL OF ALGEBRAIC COMBINATORICS, 11(3), 211–226.
Vancouver
1.
De Bruyn B. On near hexagons and spreads of generalized quadrangles. JOURNAL OF ALGEBRAIC COMBINATORICS. 2000;11(3):211–26.
MLA
De Bruyn, Bart. “On Near Hexagons and Spreads of Generalized Quadrangles.” JOURNAL OF ALGEBRAIC COMBINATORICS 11.3 (2000): 211–226. Print.
@article{123571,
  author       = {De Bruyn, Bart},
  issn         = {0925-9899},
  journal      = {JOURNAL OF ALGEBRAIC COMBINATORICS},
  language     = {eng},
  number       = {3},
  pages        = {211--226},
  title        = {On near hexagons and spreads of generalized quadrangles.},
  volume       = {11},
  year         = {2000},
}

Web of Science
Times cited: